# SDR SWAA2017061314313

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 1,954 hours, 838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000100015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INBOARD EMERGENCY FLASHLIGHT INDICATION INOP.  R&R FLASHLIGHT PER MM.
